JournalsjemsVol. 15, No. 4pp. 1245–1278

Stability of the Steiner symmetrization of convex sets

  • Nicola Fusco

    Università degli Studi di Napoli Federico II, Italy
  • Marco Barchiesi

    Università degli Studi di Napoli Federico II, Italy
  • Filippo Cagnetti

    University of Sussex, Brighton, UK
Stability of the Steiner symmetrization of convex sets cover
Download PDF

Abstract

The isoperimetric inequality for Steiner symmetrization of any codimension is investigated and the equality cases are characterized. Moreover, a quantitative version of this inequality is proven for convex sets.

Cite this article

Nicola Fusco, Marco Barchiesi, Filippo Cagnetti, Stability of the Steiner symmetrization of convex sets. J. Eur. Math. Soc. 15 (2013), no. 4, pp. 1245–1278

DOI 10.4171/JEMS/391